Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Vascular Medicine
Volume 2015, Article ID 383104, 3 pages
http://dx.doi.org/10.1155/2015/383104
Case Report

Peripheral Thrombosis and Necrosis after Minimally Invasive Redo Mitral Valve Replacement due to Unknown Etiology: Difficult Diagnosis of Heparin Induced Thrombocytopenia

1Division of Cardiac Surgery, Department of Surgery, London Health Science Centre, University of Western Ontario, 339 Windermere Road, London, ON, Canada N6A 5A5
2Department of Anesthesiology and Perioperative Care, London Health Science Centre, University of Western Ontario, 339 Windermere Road, London, ON, Canada N6A 5A5

Received 10 February 2015; Accepted 1 April 2015

Academic Editor: Hiroyuki Nakajima

Copyright © 2015 Yoshitsugu Nakamura et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. E. Warkentin and A. Greinacher, “Heparin-induced thrombocytopenia and cardiac surgery,” The Annals of Thoracic Surgery, vol. 76, no. 6, pp. 2121–2131, 2003. View at Google Scholar
  2. J. Cross, M. Weisters, R. Aslam, D. Keeling, and A. Handa, “Have you been HIT?” Angiology, vol. 62, no. 8, pp. 641–644, 2011. View at Publisher · View at Google Scholar · View at Scopus
  3. A. F. Srinivasan, L. Rice, J. R. Bartholomew et al., “Warfarin-induced skin necrosis and venous limb gangrene in the setting of heparin-induced thrombocytopenia,” Archives of Internal Medicine, vol. 164, no. 1, pp. 66–70, 2004. View at Publisher · View at Google Scholar · View at Scopus
  4. L. J. Demma, A. M. Winkler, and J. H. Levy, “A diagnosis of heparin-induced thrombocytopenia with combined clinical and laboratory methods in cardiothoracic surgical intensive care unit patients,” Anesthesia and Analgesia, vol. 113, no. 4, pp. 697–702, 2011. View at Publisher · View at Google Scholar · View at Scopus
  5. A. Howard-Thompson, J. B. Usery, B. L. Lobo, and C. K. Finch, “Heparin-induced thrombocytopenia complicated by warfarin-induced skin necrosis,” American Journal of Health-System Pharmacy, vol. 65, no. 12, pp. 1144–1147, 2008. View at Publisher · View at Google Scholar · View at Scopus
  6. G. M. Arepally and T. L. Ortel, “Heparin-induced thrombocytopenia,” The New England Journal of Medicine, vol. 355, no. 8, pp. 809–817, 2006. View at Publisher · View at Google Scholar · View at Scopus